# SDR SWAA2025012878728

- Difficulty date: December 17, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN PASSENGER CABIN FLOOR STRUCTURE AT BS500I+6 WL208 LBL2.<[01] CARD COMPLETED;[02] REMOVED & REPLACED INTERCOSTAL PASSENGER CABIN FLOOR STRUCTURE AT BS 500I+6' LBL 2 WL 208 AS PER SRM 51-40-02 & DWG 143A5400 REV A. CARD COMPLETED;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
